Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes pain on right side of chest in a GERD patient? - Online Doctor Chats

Date : 02-Jan-2015
User rating for this question
Very Good Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1503 Questions
User:Hello Doctor
Doctor:Hi,
Please proceed with your query
User:I have GERD
Doctor:Ok
User:but since some days I feel light pain in right side of my chest and middle part of chest when I breath deeper
Doctor:Ok
User:and in my office my friends are saying a kind of smell is coming from my mouth
Doctor:Are you taking any medications?
User:I am taking medication for depression
Doctor:Ok
Doctor:Any medications are you taking for GERD?
User:and morning my salvia what we call it is in different colour a kind of yellow or orange
User:and some times light blood is coming from my teeth as well
User:no I am not taking any medication for GERD
Doctor:Ok
Doctor:It may be any gum inflammation
User:I just got tensed why i am getting bad smell from my mouth
Doctor:I will suggest you few medications
User:i use a kind of mint spray
User:ok
Doctor:I suggest you Omeprazole, you need to take it once a day 30 minutes before breakfast
User:ok
Doctor:Vitamin C one tablet once a day
User:ok
Doctor:Use chlorohexidine mouth wash twice a day
Doctor:And avoid spicy,oily food
User:chlorohexidine mouth wash : is it medicine name
Doctor:Yes, brand may be Listerine mouth wash
User:ok
User:Thank you Doctor for the suggetion
User:is this because of GERD
Doctor:Eat nutritious food like fruits and vegetables
User:ok
Doctor:If you will not see any improvement after one weeks then you need to visit a doctor
User:ok sure
Doctor:if you see improvement then continue Omeprazole for 4-6 weeks
User:ok so for 1 week in eed to trail
Doctor:Yes
User:if it works mean i can continue for 6 weeks
Doctor:Yes
User:otherwise i need meed Doctor right?
Doctor:yes you are right
User:ok
User:Thank you Doctor for the advise
User:..:)
Doctor:Do you have any more queries?
User:no more questions
User:Thank you
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor